| Catalog Number |
5419501 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.There was not a transfusion recipient or patient involved at the time of the residual wbc testing; therefore, no patient information is reasonably known at the time of the event.The collection set is not available for return because it was discarded by the customer.
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.Donor unit id: (b)(4).There was not a transfusion recipient or patient involved at the time of the residual wbc testing; therefore, no patient information is reasonably known at the time of the event.The collection set is not available for return because it was discarded by the customer.
Additional Manufacturer Narrative
This report is being filed to provide additional information in b5, d4, h6 and h11.Investigation: a disposable complaint history search was performed for this lot and found three (3) total reports (including this event) for similar issues on this lot.See reports 1722028-2025-00096 and 1722028-2025-00097.The device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.Investigation is in process, a follow-up report will be provided.
Additional Manufacturer Narrative
This report is being filed to provide additional information in h6 and h11.Investigation: a disposable complaint history search was performed for this lot and found three (3) total reports (including this event) for similar issues on this lot.See reports 1722028-2025-00096 and 1722028-2025-00097.The device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.Root cause: a root cause assessment was performed for this complaint.Based on the available information a definitive root cause could not be determined but it is likely due to one or a combination of the possible causes listed below: variation in manual expression steps of the platelet production process.The filter housing and/or membrane is physically damaged.Donor physiology.
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.Unit id: (b)(4).There was not a transfusion recipient or patient involved at the time of the residual wbc testing; therefore no patient information is reasonably known at the time of the event.The collection set is not available for return because it was discarded by the customer.